# SDR CA110315011

- Difficulty date: March 15, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 59,277 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, X
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF THERE WAS AN ENGINE STALL WITH FLAMES ON THE NR 1 ENGINE. THERE WAS SMOKE COMING INTO THE CABIN. THE FLIGHT DIVERTED WHERE HE DECLARED AN EMERGENCY AND LANDED APPROX. 7000K OVERWEIGHT. THE AIRCRAFT WAS INSPECTED BY CFR SERVICES BEFORE TAXIING TO THE GATE.  (BIRDSTRIKE DEPARTING LAX, ENGINE STALLED, PARAMETERS RETURNED TO NORMAL, FLIGHT DIVERTED.
